摘要
研究了一类分数阶微分方程边值问题正解的存在性.在允许非线性项变号的情况下,利用锥拉伸锥压缩不动点定理,得到了分数阶微分方程边值问题正解的存在性定理,所得结论突显了参数在不同范围内对正解存在性的影响.
The existence of positive solutions of boundary value problems for fractional differential equations with sign changing nonlinearities was investigated. By using expansion and compression fixed point theorem in cone, the theorem of existence of positive solutions of boundary value problems for a class of fractional differential equations was obtained. The conclusions highIight the influences of the parameters in different ranges on the existence of vositive solutions.
出处
《上海理工大学学报》
CAS
北大核心
2013年第1期1-6,共6页
Journal of University of Shanghai For Science and Technology
基金
国家自然科学基金资助项目(11171220)
上海市教委科研创新重点资助项目(10ZZ93)
关键词
分数阶微分方程
锥拉伸锥压缩不动点定理
正解
边值问题
fractional differential equation
expansion and compression fixed pointtheorem in cone ~ the positive solution ~ b^ndary value ~blem